MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX400 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX400 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX400
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: reporting institution phone# (b)(6).A philips remote service engineer (rse) spoke to the customer and found that the problem couldn't be reproduced with another patient nor with another x3 monitor.Eventually it was discovered that both patient cables in use were mechanically damaged.The customer ordered new patient cables to resolve the issue.The customer was provided a replacement patient cables to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received, the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the intellivue mx400 patient monitor indicating there were issues obtaining a 12-lead ecg on the patient.During troubleshooting, the ecg leads and patches were changed numerous times, which lead to skin irritation for the patient.The x3 was then exchanged to resolve the issue.There was damage noted on the ecg cables.Additional information confirmed that no medical intervention was required and that the patient is expected to fully recover.

Brand Name
INTELLIVUE MX400 PATIENT MONITOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24780013
Report Number9610816-2026-100650
Device Sequence Number6065256
Product Code MHX
UDI-Device Identifier00884838038752
UDI-Public(01)00884838038752
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K130849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX400
Device Catalogue Number866060
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown